Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

June 3, 2014Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 3, 2014, 4:26 PM EDT for Somerset County, New Jersey. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2014, 4:26 PM EDT (20:26 UTC)
Expired
Jun 3, 2014, 5:15 PM EDT
In force
49 min
Issued by
NWS Philadelphia/Mount Holly

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 83 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WWUS81 KPHI 032026
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT TUE JUN 3 2014

NJZ008-010-012-032115-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
426 PM EDT TUE JUN 3 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MIDDLESEX...SOMERSET AND SOUTHEASTERN MORRIS COUNTIES...

AT 424 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MORRISTOWN TO FLAGTOWN...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL BE NEAR MORRIS PLAINS AROUND 430 PM...HANOVER
TOWNSHIP AROUND 440 PM...EAST HANOVER AROUND 450 PM...SOUTH
PLAINFIELD AROUND 500 PM...METUCHEN AROUND 510 PM AND COLONIA AROUND
520 PM.

LAT...LON 4052 7427 4042 7475 4047 7478 4085 7459
      4091 7427 4091 7426 4089 7433 4084 7432
      4079 7436 4074 7436 4067 7445 4067 7443
      4067 7440 4060 7444 4060 7422

$$

FORECASTER:
KLINE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 3, 3:46 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 3, 3:46 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT TUE JUN 3 2014

.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED FROM SOUTHERN ONTARIO TO THE MIDDLE
MISSISSIPPI RIVER VALLEY THIS AFTERNOON. THE FRONT WILL MOVE TO
THE EAST AND IT SHOULD ARRIVE TONIGHT. MEANWHILE, LOW PRESSURE
LOCATED OVER THE CENTRAL GREAT PLAINS WILL PROGRESS TO THE EAST.
IT IS FORECAST TO MOVE UP THE OHIO RIVER VALLEY ON WEDNESDAY
AFTERNOON AND WEDNESDAY EVENING BEFORE PASSING THROUGH OUR REGION
EARLY ON THURSDAY. THE LOW IS EXPECTED TO MOVE NORTHEASTWARD
ALLOWING HIGH PRESSURE TO BUILD INTO OUR REGION FROM THE WEST FOR
FRIDAY AND FOR THE COMING WEEKEND. ANOTHER FRONTAL BOUNDARY IS
ANTICIPATED TO APPROACH FROM THE WEST AND IT SHOULD ARRIVE EARLY
IN THE NEW WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WEAK PRE-FRONTAL TROUGH HAS TOUCHED OFF A BROKEN LINE OF SHOWERS
WITH SCATTERED THUNDER ACROSS THE WESTERN HALF OF THE CWA. THESE
WILL CONTINUE TO WORK THEIR WAY EAST-NORTHEAST THROUGH THE EVENING
HOURS AND DROP A QUICK HEAVY RAINFALL WITH SOME GUSTY WINDS...THE
NATURE OF PULSE CONVECTION. BEHIND THE THROUGH WE WILL STILL HAVE
SOUTHWESTERLY WINDS ABLE TO KEEP MOISTURE ADVECTING INTO THE
REGION. PORTIONS OF CENTRAL PENNSYLVANIA ARE STARTING TO CLEAR AND
THIS CLEARING SHOULD MOVE EASTWARD BEHIND THE CONVECTIVE LINE. IT
IS POSSIBLE THAT ONCE THE LINE PASSES WE COULD SEE TEMPERATURES
JUMP AGAIN AHEAD OF THE ENSUING COLD FRONT, STILL BACK IN THE OHIO
VALLEY.

AHEAD OF THE FRONTAL BOUNDARY ANOTHER LINE OF SHOWERS AND
THUNDERSTORMS HAS INITIATED ACROSS WESTERN PENNSYLVANIA. THE
BOUNDARY LAYER AHEAD OF THE LINE IS NOT REALLY OVERTURNED SO WE
COULD SEE AN INCREASE IN DEVELOPMENT THIS EVENING TO OUR WEST BUT
THEN WE ARE FIGHTING AGAINST THE LOSS OF SURFACE HEATING TO KEEP
THE SYSTEM GOING. MOST OF THE HI-RES GUIDANCE SUGGESTS THAT THIS
SECOND ROUND OF STORMS DISSIPATES AS IT WORKS EASTWARD THIS
EVENING, BUT THEN AGAIN THE SAME GUIDANCE SHOWS A COUPLE HOURS LAG
WITH THE CURRENT ACTIVITY.

POTENT MID-LEVEL SHORTWAVE WILL DIVE THROUGH THE REGION LATER
TONIGHT WHICH COULD FORM A WEAK SURFACE INFLECTION ALONG THE
FRONTAL BOUNDARY. THIS COULD ULTIMATELY SLOW DOWN THE EASTWARD
PROGRESSION OF THE FRONT AND KEEP SOME REMAINING MOISTURE OVER THE
REGION THROUGH EARLY WEDNESDAY MORNING. THIS COULD ADD TO AREAS OF
FOG OR EVEN SOME STRATUS, THOUGH AT THIS POINT IT REMAINS UNCLEAR
HOW MUCH OF EITHER WILL OCCUR.

FORECASTED TEMPERATURES OVERNIGHT ARE BASED ON BETTER CLEARING
FROM WEST TO EAST BEHIND THE COLD FRONT WITH LIGHT WESTERLY WINDS.
USED A BLEND OF MET/MAV THOUGH DID ADJUST CLOSER TO THE COOLER MAV
NUMBERS BASED ON THE ABOVE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WE SHOULD BE DRYING OUT FROM ANY LINGERING SHOWERS ACROSS OUR
EXTREME EASTERN ZONES TOMORROW MORNING. THE BETTER LIFT SHOULD BE
EAST OF THE CWA BY MID-MORNING GIVING WAY TO PLENTY OF EARLY
MORNING SUNSHINE. WEAK RIDGING SHOULD WORK ITS WAY INTO OUR AREA
TOMORROW SO WE SHOULD REMAIN DRY. WESTERLY, DOWNSLOPING, WINDS
DEVELOP DURING THE AFTERNOON AND SHOULD ALLOW TEMPERATURES REBOUND
BACK INTO THE MID-80S IN A LOT OF PLACES. USED A BLEND OF THE STAT
GUIDANCE WITH A HEAVIER WEIGHTING ON THE WARMER MAV.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE MID LEVEL PATTERN IS FORECAST TO BE FAIRLY PROGRESSIVE DURING
THE PERIOD FROM WEDNESDAY NIGHT THROUGH TUESDAY. A MID LEVEL LOW
IS EXPECTED TO DRIFT ACROSS SOUTHERN QUEBEC FROM WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT BEFORE MOVING ACROSS ATLANTIC CANADA FROM
LATE FRIDAY THROUGH SATURDAY NIGHT. THE FEATURE SHOULD THEN PASS
OUT TO SEA. A MID LEVEL RIDGE IS ANTICIPATED TO BUILD OVER THE
EASTERN STATES FOR THE COMING WEEKEND. THE RIDGE AXIS SHOULD DRIFT
OUT OVER THE WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE
NEW WEEK.

SURFACE LOW PRESSURE IS FORECAST TO MOVE EASTWARD FROM THE OHIO
RIVER VALLEY ON WEDNESDAY EVENING, PASSING OVER THE PHILADELPHIA
METROPOLITAN AREA ON THURSDAY MORNING, THEN REACHING THE WATERS
OFF CAPE COD ON THURSDAY EVENING. WHILE CONDITIONS NEAR THE
SURFACE ARE EXPECTED TO BE MARGINALLY STABLE, THE SYSTEM WILL BE
ROBUST ENOUGH TO PROVIDE A FAIR AMOUNT OF LIFT RESULTING IN
SHOWERS AND SCATTERED THUNDERSTORMS. THE GUIDANCE CONTINUES TO
SUGGEST A PERIOD OF HEAVY RAINFALL CENTERED ON LATE WEDNESDAY
NIGHT. RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE EXPECTED, WITH
THE MODELS FOCUSING THE HEAVIEST RAIN ALONG A SWATH FROM CENTRAL
PENNSYLVANIA UP INTO SOUTHERN NEW ENGLAND.

WE WILL CONTINUE TO MENTION THE POTENTIAL OF RAIN, HEAVY AT
TIMES. CONVECTIVE WIND GUSTS REMAIN POSSIBLE, ESPECIALLY ACROSS
OUR DELMARVA COUNTIES INTO SOUTHERN NEW JERSEY WHERE THE BEST WIND
SHEAR WITH THE SYSTEM IS FORECAST TO BE.

SHORT WAVES ROTATING AROUND THE MID LEVEL LOW TO OUR NORTH SHOULD
KEEP THE POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
MUCH OF THURSDAY IN OUR REGION. CONDITIONS MAY BECOME MARGINALLY
UNSTABLE ON THURSDAY AFTERNOON AS THE ATMOSPHERE COOLS ALOFT.

AS THE SYSTEM MOVES TO OUR NORTHEAST, DRY AIR IS FORECAST TO
BUILD INTO OUR REGION FROM THE WEST. FAIR WEATHER AND SEASONABLE
TEMPERATURES ARE ANTICIPATED FOR FRIDAY AND FOR THE COMING
WEEKEND. DEW POINT READINGS ARE EXPECTED TO BE IN THE 40S AND 50S
FOR FRIDAY AND SATURDAY, PERHAPS RISING NEAR 60 ON SUNDAY IN THE
RETURN FLOW ON THE BACK SIDE OF THE DEPARTING SURFACE HIGH.

A FRONTAL BOUNDARY APPROACHING FROM THE WEST MAY BRING SOME
SHOWERS AND THUNDERSTORMS TO OUR REGION AROUND MONDAY. THE
GUIDANCE DIFFERS ON THE TIMING OF THE SYSTEM.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THIS EVENING - TONIGHT...MOSTLY VFR. A BROKEN LINE OF
THUNDERSTORMS WILL CONTINUE TO MOVE EAST-NORTHEAST AFFECTING A
MAJORITY OF OUR TERMINALS OVER THE NEXT FEW HOURS. MVFR/IFR VSBY
RESTRICTIONS ARE EXPECTED WITH THE STORMS. BEHIND THIS INITIAL
LINE THERE WILL BE A BREAK IN THE ACTION BEFORE POSSIBLY MORE
SHOWERS PUSH THROUGH ALONG WITH A COLD FRONTAL BOUNDARY. WINDS
BACK FROM THE SOUTHWEST TO THE NORTHWEST LATE TONIGHT.

THE QUESTION THEN BECOMES, AS SKIES CLEAR, DO WE SEE ANY FOG
DEVELOPMENT AS THE WINDS BECOME LIGHTER. FOR THE TIME BEING HAVE
PLACED SOME MVFR VSBY RESTRICTIONS AT RDG, TTN, AND MIV BUT THIS
GREATLY DEPENDS ON HOW MUCH RAINFALL AND HOW FAST THE SKIES CLEAR
TONIGHT. CONFIDENCE IN FOG AND/OR STRATUS DEVELOPMENT IS LOW.

TOMORROW...VFR. ANY EARLY MORNING RESTRICTIONS WILL BURN OFF/LIFT
AS WINDS VEER BACK SLIGHTLY TOWARDS THE WEST. SCATTERED STRATOCU
SHOULD BEGIN TO POP BY EARLY AFTERNOON WITH BASES AROUND 4-5KFT.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...SHOWERS AND THUNDERSTORMS LOWERING
CONDITIONS INTO THE MVFR AND IFR RANGES, ESPECIALLY FROM LATE
WEDNESDAY NIGHT INTO THURSDAY MORNING. THE RAIN MAY BE HEAVY AT
TIMES.

THURSDAY NIGHT THROUGH SUNDAY...MAINLY VFR.

&&

.MARINE...
SUB-SCA CONDITIONS WILL PREVAIL TONIGHT AND TOMORROW, OUTSIDE OF
ANY THUNDERSTORM ACTIVITY...BETTER CHANCES ACROSS OUR NORTHERN
WATERS. SEAS WILL CONTINUE TO DECREASE AS WE LOSS THE BETTER
EASTERLY SWELLS AND DEVELOP AN OFFSHORE WIND COMPONENT BY TOMORROW
MORNING BEHIND A COLD FRONT PASSAGE.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...WAVES ON OUR OCEAN WATERS MAY
APPROACH 5 FEET AS LOW PRESSURE APPROACHES FROM THE WEST, PASSES
OVERHEAD THEN MOVES TOWARD CAPE COD.

THURSDAY NIGHT THROUGH SUNDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.RIP CURRENTS...
RIP CURRENT AWARENESS WEEK CONTINUES THROUGH JUNE 7TH. WE ARE
ISSUING DAILY PUBLIC INFORMATION STATEMENTS /PNS/.

DUE TO A LONG PERIOD EASTERLY SWELL CONTINUING TODAY AND POSSIBLY
TOMORROW, A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG THE NEW
JERSEY AND DELAWARE ATLANTIC BEACHES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...IOVINO
AVIATION...IOVINO/HEAVENER
MARINE...IOVINO/HEAVENER
RIP CURRENTS...HEAVENER
Hazardous weather outlook, Jun 3, 4:08 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT TUE JUN 3 2014

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-042015-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
408 PM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING MAY
BE ACCOMPANIED BY HEAVY RAIN WHICH COULD RESULT IN FLOODING IN
AREAS OF POOR DRAINAGE. ALSO, THERE IS THE POTENTIAL FOR STRONG
WIND GUSTS, SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING,
ESPECIALLY IN NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW
JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-042015-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
408 PM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ON WEDNESDAY.

THUNDERSTORMS FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING MAY
BE ACCOMPANIED BY HEAVY RAIN WHICH COULD RESULT IN FLOODING IN
AREAS OF POOR DRAINAGE. ALSO, THERE IS THE POTENTIAL FOR STRONG
WIND GUSTS, SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING,
ESPECIALLY IN DELAWARE AND SOUTHERN NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-042015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 PM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING MAY
BE ACCOMPANIED BY HEAVY RAIN. ALSO, THERE IS THE POTENTIAL FOR
STRONG WIND GUSTS, SMALL HAIL AND FREQUENT CLOUD TO SURFACE
LIGHTNING, ESPECIALLY FROM THE WATERS OF LONG BEACH ISLAND, NEW
JERSEY SOUTHWARD AND ON DELAWARE BAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 3, 4:09 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014

NJZ010-012-013-015-019032130-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH...NORTHERN BURLINGTON AND SOUTHERN SOMERSET COUNTIES...

AT 406 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014

NJZ010-012-013-015-032115-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH AND SOUTHERN SOMERSET COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH ARE LIKELY WITH THIS STORM AND WILL
TEAR DOWN SOME WEAK BRANCHES AND LEAVES.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS.

THIS STORM WILL BE NEAR HEATHCOTE...AND HIGHTSTOWN AROUND 420 PM...
DAYTON...MONMOUTH JUNCTION...SOUTH BRUNSWICK...AND SOUTH BRUNSWICK
AROUND 430 PM...JAMESBURG...ROSSMOOR...CLEARBROOK PARK AND CONCORDIA
AROUND 440 PM.

OTHER SHOWERS AND THUNDERSTORMS WILL ALSO AFFECT NORTHEAST BURLINGTON
COUNTY AND SOUTHERN MONMOUTH COUNTY.

LAT...LON 4029 7407 4017 7468 4018 7468 4018 7471
      4037 7482 4060 7429 4060 7425 4056 7423
      4049 7426 4047 7426 4046 7421 4046 7417

TFG
Special weather statement, Jun 3, 4:09 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014

NJZ010-012-013-015-019-032130-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH...NORTHERN BURLINGTON AND SOUTHERN SOMERSET COUNTIES...

AT 406 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH ARE LIKELY WITH THIS STORM AND WILL
TEAR DOWN SOME WEAK BRANCHES AND LEAVES.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS.

THIS STORM WILL BE NEAR HEATHCOTE...AND HIGHTSTOWN AROUND 420 PM...
DAYTON...MONMOUTH JUNCTION...SOUTH BRUNSWICK...AND SOUTH BRUNSWICK
AROUND 430 PM...JAMESBURG...ROSSMOOR...CLEARBROOK PARK AND CONCORDIA
AROUND 440 PM.

OTHER SHOWERS AND THUNDERSTORMS WILL ALSO AFFECT NORTHEAST BURLINGTON
COUNTY AND SOUTHERN MONMOUTH COUNTY.

LAT...LON 4029 7407 4017 7468 4018 7468 4018 7471
      4037 7482 4060 7429 4060 7425 4056 7423
      4049 7426 4047 7426 4046 7421 4046 7417

TFG
Special weather statement, Jun 3, 4:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT TUE JUN 3 2014

NJZ008-010-012-032115-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
426 PM EDT TUE JUN 3 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MIDDLESEX...SOMERSET AND SOUTHEASTERN MORRIS COUNTIES...

AT 424 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MORRISTOWN TO FLAGTOWN...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR MORRIS PLAINS AROUND 430 PM...HANOVER
TOWNSHIP AROUND 440 PM...EAST HANOVER AROUND 450 PM...SOUTH
PLAINFIELD AROUND 500 PM...METUCHEN AROUND 510 PM AND COLONIA AROUND
520 PM.

LAT...LON 4052 7427 4042 7475 4047 7478 4085 7459
      4091 7427 4091 7426 4089 7433 4084 7432
      4079 7436 4074 7436 4067 7445 4067 7443
      4067 7440 4060 7444 4060 7422

FORECASTER:
KLINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 4:09 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth81 min

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.